# SDR DALA2021062903543

- Difficulty date: June 29, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 106,338 hours, 15,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1285 S39l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 AFT CARGO COMPARTMENT SHEAR TIE CORROSION AT STA1285 BETWEEN S-39R TO S-39L. SHEAR TIE REPLACED. (LP 1857402)
